Journal of Tax Administration

The Journal of Tax Administration is a peer-reviewed, open access journal concerned with all aspects of tax administration. The journal provides an interdisciplinary forum for scholars and practitioners to share knowledge and research on issues of concern to tax administrations, governments, the tax practitioner community and wider society.

We welcome the submission of articles for publication: please click here for details.

Subscribe to our mailing list

* indicates required
 

Announcements

 

Call for Papers: Submission Period Extended - Special Issue - New Methodological Approaches to Tax Compliance and Administration

 

Due to the impact of coronavirus on authors’ schedules, we have extended the submissions period for our forthcoming special issue, “New Methodological Approaches to Tax Compliance and Administration”. Papers should now be submitted by October 5, 2020.

 
Posted: 2020-06-01 More...
 
More Announcements...

Vol 6, No 1 (2020): Special Issue: The Tax Profession in the Spotlight

Full Issue

View or download the full issue Part 1 Part 2

Table of Contents

Cover Page

Lynne Oats
PDF

Editors Note

Lynne Oats, Nigar Hashimzade
PDF

Articles

Rasmus Corlin Christensen, Leonard Seabrooke
PDF
Jane Frecknall-Hughes
PDF
Matthew Sorola, Dionysios Karavidas, Martin Laheen
PDF
Stefan Greil, Christian Schwarz, Stefan Stein
PDF
Till-Arne Hahn, Rodrigo Ormeño Pérez
PDF
Harsha Konara Mudiyanselage, Anu Rammohan, Shawn Xiaoguang Chen
PDF
Noam Noked, Yan Xu
PDF

Reviews

Various Contributors
PDF